# SDR UIEA2025040300431

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 714041
- Part serial: 0855
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL AREA FWD BULKHEAD LH BRAKE METERING VALVE ASSY WITH HYDRAULIC LEAK.( LH BRAKE METERING VALVE ASSY WAS INSTALLED IAW 32-41-02-424-002-003. STEP D1 STEP D10 TORQUE APPLIED S/N 0422127314 DUE DATE 17SEP25, TORQUE APPLIED 85 IN LBS, 140 IN LB, 200 IN LBS, 270 IN LB S/N 1123126519, DUE DATE 10DEC25. CHECKED FOR LEAKS, NO LEAKS FOUND. HYDRAULIC BRAKE SYSTEM TEST WAS PERFORMED IAW AMM 32-41-00-735-044-003 TEST A, B AND C TESTED OK. O RINGS WAS REPLACED AND TORQUE WAS APPLIED TO EACH BLEED ADAPTER 4 AND SAFETY WIRE WAS ALSO INSTALLED IAW AMM 32-44-00-735-008 )
